Research Repository

Browse by Author: Su, H

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 42.

Article

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Ma, L, Cai, J and Su, H (2019) Network-based fuzzy control for nonlinear Markov jump systems subject to quantization and dropout compensation. Fuzzy Sets and Systems, 371. pp. 96-109. ISSN 0165-0114

Xu, Z, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2019) Asynchronous H-infinity control of semi-Markov jump linear systems. Applied Mathematics and Computation, 349. pp. 270-280. ISSN 0096-3003

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Karimi, HR and Su, H (2018) Networked Fault Detection for Markov Jump Nonlinear Systems. IEEE Transactions on Fuzzy Systems, 26 (6). 3368 - 3378. ISSN 1063-6706

Wu, ZG, Xu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Chen, MZQ and Su, H (2018) Nonfragile State Estimation of Quantized Complex Networks with Switching Topologies. IEEE Transactions on Neural Networks and Learning Systems, 29 (10). 5111 - 5121. ISSN 2162-237X

Tao, J, Lu, R, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2018) Asynchronous Filtering of Nonlinear Markov Jump Systems with Randomly Occurred Quantization via T-S Fuzzy Models. IEEE Transactions on Fuzzy Systems, 26 (4). 1866 - 1877. ISSN 1063-6706

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Ma, L, Cai, J and Su, H (2018) Quantized Feedback Control of Fuzzy Markov Jump Systems. IEEE Transactions on Cybernetics. ISSN 2168-2267

Dong, S, Wu, ZG, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Karimi, H (2018) Asynchronous Control of Continuous-Time Nonlinear Markov Jump Systems Subject to Strict Dissipativity. IEEE Transactions on Automatic Control. ISSN 0018-9286

Wu, ZG, Shen, Y, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Su, H (2018) H-infinity Control for 2D Markov Jump Systems in Roesser Model. IEEE Transactions on Automatic Control. ISSN 0018-9286

Wu, Y, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2018) Sampled-Data Synchronization of Complex Networks with Partial Couplings and T-S Fuzzy Nodes. IEEE Transactions on Fuzzy Systems, 26 (2). 782 - 793. ISSN 1063-6706

Wu, Y, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2018) Analysis and Design of Synchronization for Heterogeneous Network. IEEE Transactions on Cybernetics, 48 (4). 1253 - 1262. ISSN 2168-2267

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, Z, Cai, J and Su, H (2018) Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays. International Journal of Robust and Nonlinear Control, 28 (6). 2161 - 2171. ISSN 1049-8923

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2018) Quantized Control of Markov Jump Nonlinear Systems Based on Fuzzy Hidden Markov Model. IEEE Transactions on Cybernetics. ISSN 2168-2267

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, Z, Ma, L and Su, H (2018) H-infinity filtering for discrete-time switched fuzzy systems with randomly occurring time-varying delay and packet dropouts. Signal Processing, 143. 320 - 327. ISSN 0165-1684

Shen, Y, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2018) Asynchronous Filtering for Markov Jump Neural Networks With Quantized Outputs. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2017) Reliable Filtering of Nonlinear Markovian Jump Systems: The Continuous-Time Case. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Che, WW, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2017) Nonfragile and Nonsynchronous Synthesis of Reachable Set for Bernoulli Switched Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Shen, Y, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Lu, R (2017) Dissipativity-based asynchronous filtering for periodic Markov jump systems. Information Sciences, 420. 505 - 516. ISSN 0020-0255

Zhang, M, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, Z, Su, H and Ma, L (2017) Fuzzy model-based asynchronous H-infinity filter design of discrete-time Markov jump systems. Journal of the Franklin Institute, 354 (18). 8444 - 8460. ISSN 0016-0032

Lin, H, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2017) Estimation and LQG Control over Unreliable Network with Acknowledgment Randomly Lost. IEEE Transactions on Cybernetics, 47 (12). 4074 - 4085. ISSN 2168-2267

Xu, Z, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2017) Reachable Set Estimation for Markovian Jump Neural Networks with Time-Varying Delays. IEEE Transactions on Cybernetics, 47 (10). 3208 - 3217. ISSN 2168-2267

Lin, H, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Lu, R and Wu, ZG (2017) Optimal Estimation and Control for Lossy Network: Stability, Convergence, and Performance. IEEE Transactions on Automatic Control, 62 (9). 4564 - 4579. ISSN 0018-9286

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Lu, R (2017) Reliable Control of Fuzzy Systems with Quantization and Switched Actuator Failures. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2198 - 2208. ISSN 2168-2216

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Huang, T and Lu, R (2017) Fuzzy-Model-Based Nonfragile Guaranteed Cost Control of Nonlinear Markov Jump Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2388 - 2397. ISSN 2168-2216

Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Su, H and Lu, R (2017) Passivity-based asynchronous control for markov jump systems. IEEE Transactions on Automatic Control, 62 (4). 2020 - 2025. ISSN 0018-9286

Lu, R, Tao, J, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Wu, ZG and Xu, Y (2017) Dissipativity-Based Resilient Filtering of Periodic Markovian Jump Neural Networks With Quantized Measurements. IEEE Transactions on Neural Networks and Learning Systems. ISSN 2162-237X

Xu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Wu, ZG and Huang, T (2017) Global H∞ Pinning Synchronization of Complex Networks With Sampled-Data Communications. IEEE Transactions on Neural Networks and Learning Systems (99). ISSN 2162-237X

Wu, Y, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2017) Adaptive output synchronization of heterogeneous network with an uncertain leader. Automatica, 76. 183 - 192. ISSN 0005-1098

Wu, Y, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2017) Output synchronization of nonidentical linear multiagent systems. IEEE Transactions on Cybernetics, 47 (1). 130 - 141. ISSN 2168-2267

Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Wu, Z-G and Lu, J (2016) Synchronization of General Chaotic Neural Networks With Nonuniform Sampling and Packet Missing: A Switched System Approach. IEEE Transactions on Neural Networks and Learning Systems. ISSN 2162-237X

Dong, S, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2016) Filtering for Discrete-Time Switched Fuzzy Systems with Quantization. IEEE Transactions on Fuzzy Systems, PP (99). ISSN 1063-6706

Wu, Y, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Wu, ZG (2016) Consensus of Multiagent Systems Using Aperiodic Sampled-Data Control. IEEE Transactions on Cybernetics, 46 (9). 2132 - 2143. ISSN 2168-2267

Tao, J, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2016) Dissipativity-Based Reliable Control for Fuzzy Markov Jump Systems With Actuator Faults. IEEE Transactions on Cybernetics (99). ISSN 2168-2267

Yang, J, Zhou, W, Shi, Peng ORCID: 0000-0003-2668-7616, Yang, X, Zhou, X and Su, H (2015) Synchronization of delayed neural networks with Lévy noise and Markovian switching via sampled data. Nonlinear Dynamics, 81 (3). 1179 - 1189. ISSN 0924-090X

Mathiyalagan, K, Su, H, Shi, Peng ORCID: 0000-0003-2668-7616 and Sakthivel, R (2015) Exponential H∞ Filtering for Discrete-Time Switched Neural Networks With Random Delays. IEEE Transactions on Cybernetics, 45 (4). 676 - 687. ISSN 2168-2267

Yang, J, Zhou, W, Shi, Peng ORCID: 0000-0003-2668-7616, Yang, X, Zhou, X and Su, H (2015) Adaptive synchronization of delayed Markovian switching neural networks with Lévy noise. Neurocomputing, 156. 231 - 238. ISSN 0925-2312

Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Chu, J (2014) Local synchronization of chaotic neural networks with sampled-data and saturating actuators. IEEE Transactions on Cybernetics, 44 (12). 2635 - 2645. ISSN 2168-2267

Zhou, W, Zhu, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Fang, J and Zhou, L (2014) Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching Parameters. IEEE Transactions on Cybernetics, 44 (12). 2848 - 2860. ISSN 2168-2267

Wu, Z-G, Shi, Peng, Su, H and Chu, J (2014) Exponential stabilization for sampled-data neural-network-based control systems. IEEE Transactions on Neural Networks and Learning Systems, 25 (12). 2180 - 2190. ISSN 2162-237X

Wu, ZG, Shi, Peng, Su, H and Chu, J (2014) Asynchronous l2–l∞l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities. Automatica, 50 (1). 180 - 186. ISSN 0005-1098

Wu, Z-G, Shi, Peng, Su, H and Chu, J (2014) Sampled-data fuzzy control of chaotic systems based on a T-S fuzzy model. IEEE Transactions on Fuzzy Systems, 22 (1). 153 - 163. ISSN 1063-6706

Wu, Z-G, Shi, Peng, Su, H and Lu, R (2014) Dissipativity-Based Sampled-Data Fuzzy Control Design and its Application to Truck-Trailer System. IEEE Transactions on Fuzzy Systems, 23 (5). 1669 - 1679. ISSN 1063-6706

Wu, Z-G, Shi, Peng, Su, H and Chu, J (2013) Network-based robust passive control for fuzzy systems with randomly occurring uncertainties. IEEE Transactions on Fuzzy Systems, 21 (5). 966 - 971. ISSN 1063-6706